# SDR QXEA0000157

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5100 · Standard Practices/Structures
- Condition: Unknown
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION ON INBOARD FLANGE OF SEAT TRACK 1147R BETWEEN FRAMES 8305 AND 9305.  REPAIRED IAW FOKKER SRM 51-10-04, PAGE 9, PARAGRAPH B, 1-2.
